# SDR SWIA201232033

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 26,653 hours, 21,446 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Circuit Card
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT ON AND SELECTING FLAPS 45, THE AUTOPILOT AUTO TRIM STICKS IN THE NOSE UP DIRECTION.  (FLT 4504)  REMOVED AND REPLACED NR 2 FCC CARD SYSTEM IAW AMM. P/N:  622-9815-904 S/N OFF:  HXWR
